# SDR CA130722014

- Difficulty date: July 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,070 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0723710
- Condition: Flat
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE ACFT SUFFERED A FLAT TIRE DURING TAXI.  THE RUNWAY WAS NOT USABLE FOR 1 HR TILL MAINTENANCE CHANGED THE TIRE AND REMOVED THE ACFT FROM THE RUNWAY.  THE CAUSE OF THE FLAT TIRE IS INCONCLUSIVE, BUT PILOT ERROR TURNING WITH A SHARP RADIUS IS SUSPECT.
